# SDR FDEA200909263389

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 83,437 hours, 26,989 cycles
- Engine: Ge CF66D
- Engine time: 65,761 hours, 25,175 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM02058
- Condition: Failed
- Location: N1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3707. NR 2 ENGINE ROLLED BACK ON TAKEOFF, MAX N1 WAS 84 PERCENT, ENGINE FAIL LIGHT ON.  CKED VIA'S AND HAD NR 2 ENG N1 FAILED MSG -PROBABLE  CAUSE ENG 2 TACHOMETER.  REPLACED NR 2 ENG FAN SPEED SENSOR/N1 TACH PER AMM 77-11-01-2 OPS CKS  NRML, RAN ENG TO T/O PWR PER JRH ALL IND NRML AND  WITHIN LIMITS    NOTE: NEW SENSOR FAILED AND WAS REPLACED WITH WRI 77-15 3467, HAS FLOWN GOOD WITH 2ND SENSOR.
